1 doctor weighed in:
My left side of my head has been hurting since I started taking metronidazole and since I got my implanon, what is this?
1 doctor weighed in

Dr. Michio Abe
Internal Medicine
In brief: Unilateral headache
Both Metronidazole and hormonal contraceptives including Implanon can cause headaches.
But if you are having one-sided headache, which you have never had prior to starting these two, i would definitely go see a doctor. Among serious side effects of Implanon and other hormonal contraceptives include venous thrombosis, thromboembolism and stroke!

In brief: Unilateral headache
Both Metronidazole and hormonal contraceptives including Implanon can cause headaches.
But if you are having one-sided headache, which you have never had prior to starting these two, i would definitely go see a doctor. Among serious side effects of Implanon and other hormonal contraceptives include venous thrombosis, thromboembolism and stroke!
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors